# SDR CA960311026

- Difficulty date: February 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 757-28A
- Engine: Rroyce RB211535E4
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blades
- Condition: Fod
- Location: R/H Engine
- Stage of operation: TX
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

(CAN) R/H ENGINE FAN BLADES (6) FOUND DAMAGED BY FOD. ALSO INLET NOSE COWL ACCOUSTIC PANEL DAMAGED. BLADE #6 REPLACED AND THE FIVE OTHERS REPAIRED AS PER MM AND THE NOSE COWL REPAIRED AS PER SRM.
